Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have abdominal pain, nausea and loose stool. Suggest

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5364 Questions
i have had lower left abdominal pain that is increasing since last Thursday, yesterday my symptoms
include slight nausea and loose stool. today is worse on all counts. i thought may be gas but not moving around or going away.

Posted Sun, 9 Jun 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 28 minutes later

Thank you for the query.

Lower left abdominal pain is quite often caused by diverticulitis of the sigmoid colon. Diverticle is some kind of hernia in the wall of the intestine. Such hernia has thin wall and in some cases perforation of diverticle is possible.
This condition is strongly associated and caused by constipation. So if you have had constipation before, this is possible diagnosis. Diarrhea and nausea can be also present with diverticulitis.

Diarrhea and abdominal pain can be also caused by intestines inflammation or even partial bowels obstruction.

Other possible reasons of your lower left abdominal pain is ovarian inflammation, ovarian cyst, inguinal hernia.

Urinary tract infection usually gives also frequent urinating, burning while urinating. The pain can radiate to the back. Fever can be present. Nausea and diarrhea can be also appear due to irritation.

With inguinal hernia there should be a lump in the groin. The pain should aggravate while coughing or lifting heavy objects.

As you symptoms last for 2 days now, and its not getting better I suggest you to visit your doctor and have some diagnostics. Blood work, urine analysis, stool tests, abdominal ultrasound and abdominal X-ray should be done at first. Gynecologist consult and transvaginal ultrasound should be also considered.This tests should point which disease is most possible.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor